# SDR REXA2016042400682

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE, STRIKER SEAL CORRODED AROUND FASTENER HOLES, BETWEEN FS 320.68 - FS 348.02. DRILLED SERVICEABLE STRIKER SEAL, INSTALLED SEAL & INSTALLED SERVICEABLE KICK PLATE AMM 53-21-23-400-801-A01, SRM 51-40-11-001-001-A01 & 51 -42-06-001-001-A01.
